My two year had an allergic reaction to penicillin and was put on prednisolone he is suppose to take 7.5 every 12 hours for five days I don't know if I should give him the medication since I heard so many nagative things about it
That penicillin reaction can be nasty. I had it once and it lasted for several days. So be careful about withdrawing the med. How bad was his reaction? (rash, hives, anaphylaxis?) I do understand your concern about the pred, though, but 5 days is pretty short to be on it. My only thought is to ask the dr if maybe the dose could be tapered towards the end of the 5 days? Just a thought. Good luck! Glad that you now know about the allergy and he's ok!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.